# SDR USAA2011061500008

- Difficulty date: May 27, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Part serial: 826
- Condition: Delaminated
- Location: Le Slat
- Part time: 54,639 hours, 35,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - DELAMINATION ON NR 2 SLAT TRAILING EDGE WEDGE UPPER SURFACE 2 INCHES INBOARD OF OUTBOARD END.  REPLACED NR 2 SLAT IAW JOB CARD 03C40227004.
